# SDR DXTA2023112710153

- Difficulty date: November 26, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 6,841 hours, 3,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5861109
- Part serial: 4934
- Condition: Faulty
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING 1000 FT, THICK WHITE SMOKE WHICH HAD A BURNING ODOR TO IT, STARTED TO POUR OUT OF VENTS IN BOTH CABIN & COCKPIT.  SHUTOFF BOTH PACKS & SMOKE STOPPED.  HAD JUST DEICED BUT THIS WAS NOT NORMAL SWEAT ODOR.  STARTED APU & TURNED ON PACKS. RAN APU FOR APPROX. 30 MINS & NO SMOKE OR ODOR NOTED. STARTED BOTH ENGS & TURNED ON BLEED AIR & NO DEFECTS NOTED. ADJUSTED TEMPERATURE BACK & FORTH & CYCLED PACKS & BLEED VALVES. NO SMOKE OR ODOR NOTED.  RAN ENGS FOR APPROX 1 HR,  NO DEFECTS NOTED. SHUTDOWN ENGS & APU, POWERED DOWN ACFT.  PERFORMED LT/RT HI POWER ENG RUNS IAW POH & DID NOT NOTE ANY BLEED OR PACK ISSUES, NO SMOKE OR UNUSUAL ODORS NOTED.  LT ENGINE PENALIZED 1 CYCLE. NEW CYCLES TO READ 3761.  RT ENGINE PENALIZED 1 CYCLE. NEW CYCLES TO READ 3856.  PERFORMED LT & RT ACM CHKS IAW AMM 21-51-00.  BOTH LT & RT FAILED CHKS, BOTH TURBINES ARE SEIZED WITH MULTIPLE BLADES DAMAGED.  REMOVED ALL CLAMPS FROM RT ACM. INSTALLED ACM, & CLAMPS ON 2 FWD LOWER TUBES IAW AMM 21-51-16.  REMOVED LT ACM & INSTALLED REPAIRED ACM IAW AMM 21-51-16.  ORIGINAL SUBMISSION DATE: 11-27-2023.
